RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 4, Pages 401–411 (Mi chfmj75)  

Mathematics

Dirichlet problem for fractional differential equation with constant coefficients

F.T. Bogatyreva

Institute of Applied Mathematics and Automation, Nalchik

Abstract: The Dirichlet problem is investigated for the ordinary differential equation with the Dzrbashyan and Nersesyan fractional differentiation operators. The solution is found in explicit form in terms of the Wright function. The existence and uniqueness solution theorem is proved. The Green function of the considered problem is constructed.

Keywords: Dirichlet problem, ordinary differential equation, fractional differentiation, Dzhrbashyan and Neresyan operator, Green's function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00462-


Full text: PDF file (642 kB)
References: PDF file   HTML file

Received: 31.10.2017
Revised: 06.11.2017

Citation: F.T. Bogatyreva, “Dirichlet problem for fractional differential equation with constant coefficients”, Chelyab. Fiz.-Mat. Zh., 2:4 (2017), 401–411

Citation in format AMSBIB
\Bibitem{Bog17}
\by F.T.~Bogatyreva
\paper Dirichlet problem for fractional differential equation with constant coefficients
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 4
\pages 401--411
\mathnet{http://mi.mathnet.ru/chfmj75}
\elib{http://elibrary.ru/item.asp?id=30776533}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj75
  • http://mi.mathnet.ru/eng/chfmj/v2/i4/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:71
    Full text:22
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019